Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Got periods after intercourse lasted one day, now brown discharge, pain on side. What is it?

I normally get my period every two weeks; light, lasts 3-4 days. I had sex on April 14th and got my period within an hour or so after intercourse (it was technically already 4 days late, but no chance of being pregnant then). It ended the next morning, but now I have a slimy reddish, but mostly brown discharge (seems to be only when I wipe). I have had pain on my right side (under hip area) since the day after sex. What could it be??
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The bleeding you had after intercourse could be due to post-coital tear or there is possibility of some cervical erosion, polyp etc.
Getting periods in every two weeks is something abnormal.
So you once consult gynecologist, get examined and go for one ultrasound to find out the possible cause for your problem and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor